# SDR DALA2018111206582

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 45,442 hours, 31,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST EMERGENCY LIGHT IN THE AFT ACCESSORY COMPARTMENT IS MISSING THE LENS COVER. MAINTENANCE HAS RE-INSTALLED THE COVER. LIGHT OPERATIONAL CHECK IS GOOD. (LP #5101298)
